Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2014, Special Issue (2014), Article ID 317543, 5 pages.
Travelling Wave Solutions of Nonlinear Dynamical Equations in a Double-Chain Model of DNA
We consider the nonlinear dynamics in a double-chain model of DNA which consists of two long elastic homogeneous strands connected with each other by an elastic membrane. By using the method of dynamical systems, the bounded traveling wave solutions such as bell-shaped solitary waves and periodic waves for the coupled nonlinear dynamical equations of DNA model are obtained and simulated numerically. For the same wave speed, bell-shaped solitary waves of different heights are found to coexist.
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 317543, 5 pages.
First available in Project Euclid: 27 February 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ouyang, Zheng-yong; Zheng, Shan. Travelling Wave Solutions of Nonlinear Dynamical Equations in a Double-Chain Model of DNA. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 317543, 5 pages. doi:10.1155/2014/317543. https://projecteuclid.org/euclid.aaa/1425048256